Jump to content

Katty94

Just Registered
  • Posts

    1
  • Joined

  • Last visited

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

Katty94's Achievements

Newbie

Newbie (2/9)

1

Reputation

  1. Hi I am on this forum. Month ago i was diagnosed with depression. Since 15 days i started taking Cymbalta 30 mg. I feel much better after this drug but there is also side effects. I srarted sweat profusely and still feel very very hot. Slighest activities like vacuuming walking 100 meters in temperature below zero make me sweat like a crazy. I sweat on my face, on the back and on the chest and ubder ny arms. I must change my clothes 3 times a day, sweat dripping into my eyes. In work people ask me " are you ok? You are drench in sweat" They think that i have panic attack they don't know that i feel well but still extremely hot. I read a lot about cymbalta and know it can cause sweating. But mostly people experience it only on the head and only in summer months. I have some questions. 1. Is it normal to sweating so bad after this drug? 2. Does anyone on this forum experience sweating not only ob head but through the body? 3. Does anyone experience sweating regardless of temperature? Thanks for answers and sorry for ny english this is not my mother tongue so i use very rarely :)
×
×
  • Create New...